MAUDE Adverse Event Report: MMJ SA DE CV(USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV(USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 6DCT
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the flange of the disposable tracheostomy tube disconnected from the cannula.There was no reported patient involvement or outcome.
 
Additional Manufacturer Narrative
Evaluation summary: one sample was received for evaluation.The reported event was not confirmed as related with the manufacturing process.A visual inspection was conducted, and it was observed that the flange was detached from the cannula and it was noticed the flange and the right and left hole of the cannula present damage; which would have been detected immediately in the manufacturing process since that defect is extremely obvious.The device history record (dhr) was reviewed and no discrepancies were found.The severity was assessed as 8 (loss of primary function.) loss of primary function.Replacement or repair is required to obtain desired performance.Information has been added to the database and trends will continue to be monitored.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV(USD)
ave henequen no 1181 desarrol
ciudad juarez,mx 32590
MX  32590
MDR Report Key9177455
Report Number2936999-2019-00839
Device Sequence Number19536024
Product Code JOH
UDI-Device Identifier20884522029015
UDI-Public20884522029015
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K962173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6DCT
Device Catalogue Number6DCT
Device Lot Number18H0603J2X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2019
Initial Date Received by Manufacturer 09/20/2019
Supplement Date Received by Manufacturer12/12/2019
Initial Report FDA Received Date10/10/2019
Supplement Report FDA Received Date12/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1